# SDR C2XA10IA124

- Difficulty date: April 19, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 24,131 hours, 23,250 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 8271013
- Part serial: 00012
- Condition: Defective
- Location: Cockpit
- Part time: 3,411 hours, 3,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2709, THE CREW REPORTED A LANDING GEAR DISAGREE MESSAGE ON CLIMBOUT.  THE AIRCRAFT LANDED AT ISH WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
